# SDR 2018FA0000484

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: General aviation
- Aircraft: N200DC
- Make and model: Cessna 421C
- Aircraft serial: 421C1223
- Aircraft time: 5,500 hours
- Engine: Cont GTSIO520L
- Engine time: 6,128 hours
- Propeller: Mtprop MTV161
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lt Eng Tach
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE TACHOMETER GENERATOR CANNONPLUG VIBRATED LOOSE DUE TO NOT BEING SAFETIED AND FROM VIBRATION OF ENGINE. CANNON PLUG REATTACHED AND SAFETIED. GROUND RAN ENGINE AND OPERATED NORMALLY. SUGGEST VERIFICATION OF CANNON PLUG BEING SAFTIED DURING NORMAL MAINTENANCE.
